MathSciNet Relay Station
MathSciNet bibliographic data
MR561530 (81f:31009) 31B10 (35J05)
Jerison, David S.; Kenig, Carlos E. An identity with applications to harmonic measure. Bull. Amer. Math. Soc. (N.S.) 2 (1980), no. 3, 447–451.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement